# SDR 9517899178

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3310N
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED THE LANDING GEAR AND LIGHT EXTINGUISHED.  THE AIRCRAFT CONTINUED TO CMH AND LANDED WITHOUT INCIDENT.  ADJUSTED THE SPRING TENSION ON THE LEFT MAIN LANDING GEAR DOOR LATCH ASSEMBLY.  OPERATIONAL CHECK GOOD.
